Wednesday, 23 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands (7:15PM) INTERCHANGE + THE PURSUIT OF A HAPPY HUMAN LIFE (114min)
ArtScience Museum
The Arts House
Capitol Theatre
Filmgarde Bugis+
National Gallery of Singapore
National Museum of Singapore
Objectifs Centre for Photography and Film
Shaw Theatres Lido

Events

Event Time Venue

NO EVENTS



Thursday, 24 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House
Capitol Theatre
Filmgarde Bugis+ HOW TO BUILD A TIME MACHINE (84min)
National Gallery of Singapore ART THROUGH OUR EYES (90min) DIAMOND ISLAND (101min)
National Museum of Singapore LITTLE CHEUNG (118min) ARIEL & OLIVIA (71min)
Objectifs Centre for Photography and Film FORGETTING VIETNAM (90min) WINWIN (84min)
Shaw Theatres Lido ETERNITY (115min)

Events

Event Time Venue

NO EVENTS



Friday, 25 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House TOWN IN A LAKE (84min)
Capitol Theatre
Filmgarde Bugis+ THE STUDENT (119min)
National Gallery of Singapore A WOMAN FROM JAVA (95min) MA’ ROSA (110min)
National Museum of Singapore PI (84min) DURIAN DURIAN (116min) SIEW LUP (87min)
Objectifs Centre for Photography and Film SURNAME VIET GIVEN NAME NAM (108min) COVETS OF AN OUTSIDER (97min)
Shaw Theatres Lido WALKING STREET (88min) HEADSHOT (118min)

Events

Event Time Venue
MASTERCLASS: DARREN ARONOFSKY (60min) 3:00PM–4:00PM ArtScience Museum



Saturday, 26 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House THE SPACE BETWEEN THINGS (91min) THE CORRAL AND THE WIND + Shorts (70min) HERMIA & HELENA (86min)
Capitol Theatre
Filmgarde Bugis+ THE TEACHER (102min) ESTONIAN ANIMATION 1970s-1990s (78min) TICKLED (92min) KICKS (87min) WILD (90min)
National Gallery of Singapore NEPALI SHORT FILMS (83min) HEMA HEMA (95min) DON’T LOOK AT ME THAT WAY (88min) HOOLY BIBLE 2 (84min)
National Museum of Singapore 4 LOVE (99min) MY CITY (121min) DUMPLINGS (91min)
Objectifs Centre for Photography and Film TALES OF TWO WHO DREAMT (82min) DEAD SLOW AHEAD (76min)
Shaw Theatres Lido CERTAIN WOMEN (107min) YOURSELF AND YOURS (86min) MY LIFE AS A COURGETTE (66min)

Events

Event Time Venue
MASTERCLASS: TRAN ANH HUNG (60min) 11:00AM–12:00PM National Museum of Singapore
FUTURE OF CINEMA FORUM (150min) 1:00PM–3:00PM SCAPE



Sunday, 27 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House THE MONUMENT HUNTER (71min) I_MUTATING + SHORTS (71min) FOR NIZAM: PROG 1 (56min) SANTA TERESA AND OTHER STORIES + Short (90min)
Capitol Theatre (7:15PM) MRS K (97min)
Filmgarde Bugis+ NOTES ON BLINDNESS (90min) ESTONIAN ANIMATION 2000s (67min) LOVETRUE (82min) ILLEGITIMATE (89min) ALL THESE SLEEPLESS NIGHTS (100min)
National Gallery of Singapore ABSENT WITHOUT LEAVE (83min) WOLF AND SHEEP (84min) BANGKOK NITES (183min)
National Museum of Singapore TIGA DARA (116min) A FUGITIVE FROM THE PAST aka Straits of Hunger (175min)
Objectifs Centre for Photography and Film
Shaw Theatres Lido WET WOMAN IN THE WIND (78min) I, DANIEL BLAKE (100min) A DRAGON ARRIVES! (108min)

Events

Event Time Venue
IN CONVERSATION: MRS K (60min) 3:00PM–4:00PM ArtScience Museum
DIALOGUE SESSION: HYBRID CINEMA OF LATIN AMERICA (90min) 2:00PM–3:00PM The Arts House
ACTORS UNSCRIPTED WITH JACK NEO (60min) 11:00AM–12:00PM SCAPE
ELEVATING YOUR STORY THROUGH SOUND DESIGN (60min) 1:00PM–2:00PM SCAPE
DEVELOPING SCREENPLAYS IN SINGAPORE (90min) 3:00PM–4:30PM SCAPE
EXPLORING VR360 IN SHORT FILMS (120min) 5:30PM–7:15PM SCAPE



Monday, 28 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House TURAH (79min) DARK SKULL + Short (104min) LUCIFER (108min)
Capitol Theatre
Filmgarde Bugis+ SUNTAN (104min) THE DARKNESS (94min)
National Gallery of Singapore DEAREST SISTER (101min) KHUN PAN (110min)
National Museum of Singapore I’M COMING UP (89min) THE MIDNIGHT AFTER (124min)
Objectifs Centre for Photography and Film
Shaw Theatres Lido THREE SASSY SISTERS (124min)

Events

Event Time Venue

NO EVENTS



Tuesday, 29 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House NOKAS (76min) FOR NIZAM: PROG 2 (82min) THE CITY OF MIRRORS: a fictional biography (87min)
Capitol Theatre
Filmgarde Bugis+ GIRL ASLEEP (77min) OSCURO ANIMAL (107min)
National Gallery of Singapore BITCOIN HEIST (110min)
National Museum of Singapore THE MOURNING FOREST (97min) SUZAKU (95min)
Objectifs Centre for Photography and Film
Shaw Theatres Lido THE MOBFATHERS (93min)

Events

Event Time Venue
MASTERCLASS: NAOMI KAWASE (60min) 7:00PM–8:00PM ArtScience Museum



Wednesday, 30 November 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House VERGE (83min) FOR NIZAM: PROG 3 (111min) CALIFORNIA (119min)
Capitol Theatre
Filmgarde Bugis+ BADEN BADEN (96min) STILL LIFE (82min)
National Gallery of Singapore THE EMERALD JUNGLE (93min) WHAT’S WITH LOVE 2 (125min)
National Museum of Singapore SG PANORAMA SHORTS (60min) SANTI-VINA (114min)
Objectifs Centre for Photography and Film
Shaw Theatres Lido

Events

Event Time Venue
MASTERCLASS: HERMAN YAU (60min) 7:00PM–8:00PM ArtScience Museum



Thursday, 1 December 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands (7:15PM) THE ROAD TO MANDALAY (108min)
ArtScience Museum
The Arts House WANDERING (121min)
Capitol Theatre
Filmgarde Bugis+ TOWN IN A LAKE (84min) TURAH (79min)
National Gallery of Singapore VOYAGE TO TERENGGANU (62min) SINGING IN GRAVEYARDS (142min)
National Museum of Singapore BY THE TIME IT GETS DARK (105min) A YELLOW BIRD (110min)
Objectifs Centre for Photography and Film
Shaw Theatres Lido

Events

Event Time Venue
IN CONVERSATION: THE ROAD TO MANDALAY (60min) 3:00PM–4:00PM ArtScience Museum
MASTERCLASS: ANURAG KASHYAP (60min) 7:00PM–8:00PM *SCAPE



Friday, 2 December 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House LIVE FROM DHAKA (94min) FOR NIZAM: PROG 4 (77min) FOR NIZAM: PROG 5 (111min)
Capitol Theatre
Filmgarde Bugis+ NOKAS (76min) VERGE (83min) PSYCHO RAMAN (128min)
National Gallery of Singapore SEA SHORT FILM COMP: PROG 1 (89min) SEA SHORT FILM COMP: PROG 2 (83min)
National Museum of Singapore WHITE SUN (89min) WHITE ANT (95min)
Objectifs Centre for Photography and Film
Shaw Theatres Lido

Events

Event Time Venue

NO EVENTS



Saturday, 3 December 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House THE WOMAN WHO LEFT (228min) THE PLAGUE AT THE KARATAS VILLAGE (86min) WET WOMAN IN THE WIND (79min)
Capitol Theatre
Filmgarde Bugis+ WANDERING (121min) LIVE FROM DHAKA (88min) WITHERED GREEN (73min) MY LIFE AS A COURGETTE (66min) I, DANIEL BLAKE (100min)
National Gallery of Singapore SEA SHORT FILM COMP: PROG 3 (83min)
National Museum of Singapore BIG BIG WORLD (101min) AN (113min) GENPIN (92min) STILL THE WATER (120min)
Objectifs Centre for Photography and Film
Shaw Theatres Lido ALL WE HAD (105min)

Events

Event Time Venue
MASTERCLASS: FRUIT CHAN (60min) 4:30PM–5:30PM ArtScience Museum



Sunday, 4 December 2016

Films

VENUE 11:00AM 2:00PM 4:30PM 7:00PM 9:30PM 11:45PM
Marina Bay Sands
ArtScience Museum
The Arts House
Capitol Theatre
Filmgarde Bugis+
National Gallery of Singapore
National Museum of Singapore WINNER OF ASIAN FEATURE FILM COMP WINNER OF AUDIENCE CHOICE AWARD
Objectifs Centre for Photography and Film
Shaw Theatres Lido

Events

Event Time Venue
IN CONVERSATION: SIMON YAM (60min) 11:00AM–12:00PM ArtScience Museum